# SDR VNAA0206011

- Difficulty date: June 19, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 17,404 hours, 15,425 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311995704
- Part serial: 17A826
- Condition: Failed
- Location: Rt Engine
- Part time: 14,772 hours, 12,845 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW EXPERIENCED AN UNCOMMANDED REDUCTION IN TORQUE ON THE RIGHT HAND ENGINE FOLLOWED BY AN ENGINE CONTROL UNIT FAIL MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND RESET THE SYSTEM.  AGAIN, THE ENGINE CONTROL UNIT FAILED AND THE CREW DECIDED TO RETURN TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE INTERCOMP BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
